# SDR ASAA2019092430822

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 25,893 hours, 8,367 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED TRIP OFF ILLUMINATED W/REPOSITION OF BLEED SWITCHES FOLLOWING BLEED-OFF T/O. RAN QRH AND SYSTEM RESET W/NO FURTHER ISSUES. GROUNDED - YES. REF FIM 36-10 TASK 801. THE BLEED TRIP OFF LIGHT CAN COME ON WHEN A BLEED SWITCH IS SELECTED IMMEDIATELY AFTER A NO BLEED TAKEOFF. IF THE BLEED TRIP OFF LIGHT CAN BE RESET, NO MAINT ACTION IS NECESSARY.
